Aa
A
A
Close
Avatar universal
excessive burping and bloating and excessive saliva in mouth
I have had EXCESSIVE burping, bloating and saliva for several years. I have had numerous expensive tests done and all they tell me is to take prilosec everyday. The prilosec has not helped. I find myself taking more and more antacids and the problem is worse. What could be the problem? Please help me..
Cancel
4 Answers
Page 1 of 1
Avatar universal
Have you had H. pylori test? It causes all symptoms you've mentioned.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Sometimes acid reducer meds can make you feel worse.  Have you checked the pH of your saliva?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,

after taking PPIs and acid blockers I got bloating, burping and excessive saliva production. Do you think PPIs could be the cause of the problem?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was wondering if you got a solution to your problem. I have spent enough on doctors and meds and nobody seems to know what is wrong for 2 years. Please let me know if you found a solution.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources